Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Stomach swelling after eating. Weakness, body shivering, dizziness after stopping medication. How to treat?

hello doc...i am 23 years old....i had problem with my stomach used to swell after i eat....3 mnths before it happened.....i went to doc ....he gave me few test....all were clear....still he gave me few tablets when i have stopped taking those body shiver....i feel very shivering was so strong that i was admitted in my uncle who is a doc is treating me....he gave me tablet called trika 0.25....i have not taken the tablet from 3 days....n my shivering has started again....m feeling very weak....not hungry....n i also feel u plz tell me what to do...?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities


possible causes include;

-emotional upset
-eating junk food
-excessive intake of tea,coffee or narcotics
-pain killers
-sleeplessness are some causes

2.second posibility include;DIABETES;check your blood sugar levels may confirm the diagnosis.

there is another possibility like CERVICAL SPONDYLOSIS -x-ray for cervical spine confirm the diagnosis

I hope this is helpful for you, thank you          

Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor